Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Affine geometry: a lattice characterization


Author: M. K. Bennett
Journal: Proc. Amer. Math. Soc. 88 (1983), 21-26
MSC: Primary 51D25; Secondary 05B35, 06C10
DOI: https://doi.org/10.1090/S0002-9939-1983-0691271-5
MathSciNet review: 691271
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for a lattice $ L$ to be the lattice of flats of an affine space of arbitrary (possibly infinite) dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 51D25, 05B35, 06C10

Retrieve articles in all journals with MSC: 51D25, 05B35, 06C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691271-5
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society